# SDR USAA069934

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 277 HAS CRACKED HOLES WHERE STRINGER 11 ATTACHES.  INSTALLED DOUBLER REPAIR AT BS 277, STRINGER 11 LEFT.  MATERIAL USED, 7075-T6 .050 INCH, 4 INCH BY 10 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-10-4 FIG 2.  (M)
